# SDR DALA2018073104796

- Difficulty date: July 29, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 88,094 hours, 38,252 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BS 1640 FRAME INSPECTION. FRAME CRACKED ON BOTH SIDES OF SECOND FASTENER BELOW STRINGER S-14R. HFEC VERIFIED. REPAIRED PER PRI 570408-14AD REV 0, COMPLIED WITH ERA 570408-14AD REV ORIGINAL.
